Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Sneaky Proof of the Maximum Modulus Principle

Orr Moshe Shalit
The American Mathematical Monthly
Vol. 120, No. 4 (April 2013), pp. 359-362
DOI: 10.4169/amer.math.monthly.120.04.359
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.04.359
Page Count: 4
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
A Sneaky Proof of the Maximum Modulus Principle
Preview not available

Abstract

Abstract A proof for the maximum modulus principle (in the unit disc) is presented. This proof is unusual in that it is based on linear algebra.

Page Thumbnails